# SDR 2006UALA01618

- Difficulty date: August 19, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N193UA
- Make and model: Boeing 747422
- Aircraft serial: 26890
- Aircraft time: 42,146 hours, 5,166 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AISLE LIGHTS IN FIRST CLASS AND LIGHT ACROSS FROM DOOR 1L WERE INOP.  WHILE TESTING EEL LIGHTS REF CH3713, LEFT AISLE LIGHTS IN FIRST CLASS AND LIGHT ACROSS FROM DOOR 1L WERE INOP .  CABLES APPEARED TO BE WATER SOAKED 7 SHORTED OUT.  REPLACED WATER SOAKED POWER CABLES UNDER CARPETING BETWEEN LEFT SIDEWALL AND CENTER SEATS AND REPLACED LIGHT ASSY ACROSS   FROM DOOR 1L .   ALL EEL LIGHTS CHECKED OK.  SUSPECT PASSENGER OR CABIN SERVICE SPILL.
